RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 455–464 (Mi jmag308)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Topologies on full groups and normalizers of Cantor minimal systems

S. Bezuglyia, J. Kwiatkowskib

a Mathematics Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkov, 61103, Ukraine
b Nicolas Copernicus University, 12/18 Chopina Str., 87-100 Torun, Poland

Аннотация: We show how some notions and results of measurable dynamics can be applied to the theory of Cantor minimal systems. Motivated by measurable dynamics, we study the weak and uniform topologies on full groups and their normalizers. The article develops the approach and ideas of [BK].

Полный текст: PDF файл (245 kB)
Полный текст: http:/.../abstract.php?uid=m09-0455e

Реферативные базы данных:

Тип публикации: Статья
MSC: 37A15, 37B05
Поступила в редакцию: 08.01.2002
Язык публикации: английский

Образец цитирования: S. Bezuglyi, J. Kwiatkowski, “Topologies on full groups and normalizers of Cantor minimal systems”, Матем. физ., анал., геом., 9:3 (2002), 455–464

Цитирование в формате AMSBIB
\RBibitem{BezKwi02}
\by S.~Bezuglyi, J.~Kwiatkowski
\paper Topologies on full groups and normalizers of Cantor minimal systems
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 455--464
\mathnet{http://mi.mathnet.ru/jmag308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949801}
\zmath{https://zbmath.org/?q=an:1061.37007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag308
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p455

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ibarlucia T., Melleray J., “Full Groups of Minimal Homeomorphisms and Baire Category Methods”, Ergod. Theory Dyn. Syst., 36:2 (2016), 550–573  crossref  mathscinet  zmath  isi  scopus
    2. Ibarlucia T., Melleray J., “Dynamical Simplices and Minimal Homeomorphisms”, Proc. Amer. Math. Soc., 145:11 (2017), 4981–4994  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:61
    Полный текст:26

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019